Hi, I'm just starting out with all this BP stuff. My doc put me on depakote ER 500 mg which gave me diarrhea and, after a few weeks, seemed to level me off (got rid of a lot of anxiety too). This time she said it wasn't at a therapeutic level and upped it to 750 but at the same time said stop taking risperdal (.5 mg) and reduce clonapin to .5 mg. Now I have diarrhea again plus I'm not sleeping again. Since it's the weekend, I'm going to go back on the other meds and keep taking the increased depakote, but I'm wondering if such a small amount of risperdal could really make that much difference in being able to sleep. Anybody's feedback on med changes in general or depakote/risperdal would be welcome. Thanks.
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...